Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 11

All articles in this issue are freely accessible.

Dimension formula for graded Lie algebras and its applications
Seok-Jin Kang and Myung-Hwan Kim.
Trans. Amer. Math. Soc. 351 (1999), 4281-4336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487619
Limit theorems for the convex hull of random points in higher dimensions
Irene Hueter.
Trans. Amer. Math. Soc. 351 (1999), 4337-4363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670156
The $\overline{∂}$ problem on domains with piecewise smooth boundaries with applications
Joachim Michel and Mei-Chi Shaw.
Trans. Amer. Math. Soc. 351 (1999), 4365-4380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675218
Arithmetically Buchsbaum divisors on varieties of minimal degree
Uwe Nagel.
Trans. Amer. Math. Soc. 351 (1999), 4381-4409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615938
Some interesting nonspherical tempered representations of graded Hecke algebras
C. Kriloff.
Trans. Amer. Math. Soc. 351 (1999), 4411-4428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603914
A Littlewood-Richardson rule for factorial Schur functions
Alexander I. Molev and Bruce E. Sagan.
Trans. Amer. Math. Soc. 351 (1999), 4429-4443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621694
Class numbers of cyclotomic function fields
Li Guo and Linghsueh Shu.
Trans. Amer. Math. Soc. 351 (1999), 4445-4467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608317
On 2-Generator Subgroups of SO(3)
Charles Radin and Lorenzo Sadun.
Trans. Amer. Math. Soc. 351 (1999), 4469-4480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624202
Hecke algebras and cohomotopical Mackey functors
Norihiko Minami.
Trans. Amer. Math. Soc. 351 (1999), 4481-4513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487626
Densities of idempotent measures and large deviations
Marianne Akian.
Trans. Amer. Math. Soc. 351 (1999), 4515-4543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1466943
Quadratic differential equations in $\mathbb{Z}_{2}$-graded algebras
Nora C. Hopkins and Michael K. Kinyon.
Trans. Amer. Math. Soc. 351 (1999), 4545-4559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475685
The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$
S. B. Damelin and A. B. J. Kuijlaars.
Trans. Amer. Math. Soc. 351 (1999), 4561-4584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675178
A sharp version of Zhang’s theorem on truncating sequences of gradients
Stefan Müller.
Trans. Amer. Math. Soc. 351 (1999), 4585-4597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675222
A classification of Baire-1 functions
P. Kiriakouli.
Trans. Amer. Math. Soc. 351 (1999), 4599-4609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407705
An $L^{p}$ a priori estimate for the Tricomi equation in the upper half space
Jong Uhn Kim.
Trans. Amer. Math. Soc. 351 (1999), 4611-4628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615987
Admissibility of Weights on Non-normed $*$-Algebras
S. J. Bhatt, A. Inoue and H. Ogi.
Trans. Amer. Math. Soc. 351 (1999), 4629-4656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637133
Quasitriangular $+$ small compact $=$ strongly irreducible
You Qing Ji.
Trans. Amer. Math. Soc. 351 (1999), 4657-4673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603910
Decomposition of $B(G)$
Tianxuan Miao.
Trans. Amer. Math. Soc. 351 (1999), 4675-4692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608490